MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVS UNILIF WEDGENOSE VERTEBRAL SPACER 10X25X4-11; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-FRANCE AVS UNILIF WEDGENOSE VERTEBRAL SPACER 10X25X4-11; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48395104
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 03/07/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; 2 cages broke up while being implanted.
 
Additional Manufacturer Narrative
Lot# kkv; visual inspection; device history review; complaint history review; risk assessment.The returned device was confirmed to be fractured.Upon device history review, all manufactured units met specification.No relevant manufacturing issues found.The exact root cause could not be determined.
 
Event or Problem Description
It was reported that; 2 cages broke up while being implanted.

Brand Name
AVS UNILIF WEDGENOSE VERTEBRAL SPACER 10X25X4-11
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6455284
Report Number0009617544-2017-00120
Device Sequence Number10881707
Product Code MAX
UDI-Device Identifier07613252094661
UDI-Public(01)07613252094661
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K093704
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48395104
Device Lot NumberKKV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/07/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2017
Supplement Report FDA Received Date06/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1